Pacific Journal of Mathematics

On non-associative algebras associated with bilinear forms.

W. E. Jenner

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 573-575.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038413

Mathematical Reviews number (MathSciNet)
MR0114832

Zentralblatt MATH identifier
0094.02001

Subjects
Primary: 16.00
Secondary: 17.00

Citation

Jenner, W. E. On non-associative algebras associated with bilinear forms. Pacific J. Math. 10 (1960), no. 2, 573--575. https://projecteuclid.org/euclid.pjm/1103038413


Export citation

References

  • [1] A. A. Albert, Non-associative algebras I, Ann. of Math. 43 (1942), 685-707.
  • [2] R. H. Bruck, Some results in the theory of linearnon-associative algebras, Trans. Amer. Math. Soc. 56 (1944), 141-199.
  • [3] C. C. Chevalley. Theory of Lie groups 7, Princeton 1946.